On complemented strong lattices

Stern, Manfred

Portugaliae mathematica (1989)

  • Volume: 46, Issue: 2, page 225-227
  • ISSN: 0032-5155

How to cite


Stern, Manfred. "On complemented strong lattices." Portugaliae mathematica 46.2 (1989): 225-227. <http://eudml.org/doc/115666>.

author = {Stern, Manfred},
journal = {Portugaliae mathematica},
keywords = {atomistic lattice; relatively complemented lattice; strong semimodular lattice},
language = {eng},
number = {2},
pages = {225-227},
publisher = {Sociedade Portuguesa de Matemática},
title = {On complemented strong lattices},
url = {http://eudml.org/doc/115666},
volume = {46},
year = {1989},

AU - Stern, Manfred
TI - On complemented strong lattices
JO - Portugaliae mathematica
PY - 1989
PB - Sociedade Portuguesa de Matemática
VL - 46
IS - 2
SP - 225
EP - 227
LA - eng
KW - atomistic lattice; relatively complemented lattice; strong semimodular lattice
UR - http://eudml.org/doc/115666
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.